Advanced Search
MyIDEAS: Login

The Survival Assumption in Intertemporal Economies

Contents:

Author Info

  • Bonnisseau Jean-Marc

    ()
    (Paris School of Economics and Université Paris 1 Panthéon-Sorbonne)

  • Jamin Alexandrine

    ()
    (Université Paris 1 Panthéon-Sorbonne)

Abstract

In an economy with a non-convex production sector, we provide an assumption on each individual producer, which implies that the survival assumption holds true at the aggregate level for general pricing rules. For the marginal pricing rule, we derive this assumption from the bounded marginal productivity of inputs. We apply this approach to intertemporal economies and we show how our assumption fits well with the time structure. We obtain a tractable existence result of equilibria for discrete time growth models.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.degruyter.com/view/j/bejte.2011.11.issue-1/bejte.2011.11.1.1781/bejte.2011.11.1.1781.xml?format=INT
Download Restriction: For access to full text, subscription to the journal or payment for the individual article is required.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by De Gruyter in its journal The B.E. Journal of Theoretical Economics.

Volume (Year): 11 (2011)
Issue (Month): 1 (June)
Pages: 1-18

as in new window
Handle: RePEc:bpj:bejtec:v:11:y:2011:i:1:n:14

Contact details of provider:
Web page: http://www.degruyter.com

Order Information:
Web: http://www.degruyter.com/view/j/bejte

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Jean-Marc Bonnisseau & Lalaina Rakotonindrainy, 2011. "Existence of equilibrium in OLG economies with increasing returns," Documents de travail du Centre d'Economie de la Sorbonne 11070, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bpj:bejtec:v:11:y:2011:i:1:n:14. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Golla).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.